# SDR C2XA06SH068

- Difficulty date: June 21, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 16,398 hours, 12,211 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 14552197001
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AND RT HORIZONTAL STAB LEADING HAVE RIVETS WITH CORROSION.  MAINTENANCE REMOVED CORROSION AND REPLACED RIVETS IAW EC5530-01101.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
